Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Equivariant and fractional index of projective elliptic operators
Author: Varghese, M.
Melrose, R.
Singer, I.
Citation: Journal of Differential Geometry, 2008; 78(3):465-473
Publisher: Lehigh Univ
Issue Date: 2008
ISSN: 0022-040X
Statement of
V. Mathai, R.B. Melrose, & I.M. Singer
Abstract: In this note the fractional analytic index, for a projective elliptic operator associated to an Azumaya bundle, of [5] is related to the equivariant index of [1, 6] for an associated transversally elliptic operator.
DOI: 10.4310/jdg/1207834552
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.